# SDR ASAA12911299

- Difficulty date: March 26, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 39,893 hours, 15,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO LOCK CLOSED.  ADJUSTED GUIDE ARM TO L1 DOOR REF MM 52 11 00 820 801 STEP H (1) (C)9.
